# SDR ASAA0957126

- Difficulty date: December 2, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 13,155 hours, 3,783 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002357
- Condition: Malfunctioned
- Location: Right
- Part time: 13,155 hours, 3,783 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FROZE ON LEGS PAGE.  VERIFIED RIGHT FMC FAILURE RESET RIGHT FMC AND TESTS NORMAL PER FIM 34 61 TASK 807.  GROUND VERIFICATION OF SYSTEM OPERATION NORMAL.
